# SDR AALA202209306520

- Difficulty date: September 22, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRFAT IN BASE MAIINTENANCE: MAIN CABIN STA 500E - 500F AND RIGHT SIDE CUSP WEB CORRODED. REMOVED AND REPLACED MAIN CABIN CUSP WEB PER AARD 51-00-05-1.
